# SDR CA030903002

- Difficulty date: September 1, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bolkms BO105C
- Aircraft time: 6,641 hours
- Engine: Allsn 250C20B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 10546649
- Condition: Failed
- Location: Valve Body
- Component: Dual Hydraulics, Bolkms, 10545028
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE INDICATOR LIGHT FOR THE NR 1 HYD SYS WILL NOT EXTINGUISH WHEN POWERED BY THE HYDRAULIC CART NOR WILL THE RESERVOIR DRAIN INTO THE HYDRAULIC CART. (SUSPECT THE TEST SCREW ORIFICE IN THE VALVE BODY IS PLUGGED). THE HYDRAULIC POWER PACK ASSEMBLY WAS REPLACED AND GROUND CHECKED SERVICEABLE. THE SUSPECT ASSEMBLY WAS SENT FOR REPAIR.
